# SDR DL73K971887

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTING ROWS 5 TO 20 ILLUMINATED WITH EMERGENCY EXIT LIGHTS SWITCH IN COCKPIT IN ARMED POSITION.  F/A SWITCH IS OFF.  OPERATIONAL TEST OF EMERGENCY LIGHTS OK.
